MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTL; NADH OXIDATION/NAD REDUCTION, ALT/SGPT

ROCHE DIAGNOSTICS ALTL; NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Catalog Number 20764957322
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the integra 400 plus analyzer was requested, but not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with astl and altl on an integra 400 plus system.The customer noted that the patient sample was icteric.This medwatch will apply to the alt assay.Please refer to the medwatch with a1.Patient identifier pt-0066446 for information related to the ast assay.The sample initially resulted in an ast value of 77 u/l with a data flag.The sample was repeated twice, resulting in ast values of 279 u/l with a data flag and 715 u/l with a data flag.The sample was placed in a cup and repeated twice, resulting in ast values of 731 u/l with a data flag and 732 u/l with a data flag.The sample initially resulted in an alt value of 36 u/l with a data flag and it repeated as 1027 u/l with a data flag.The sample was placed in a cup and repeated twice, resulting in alt values of 1044 u/l with a data flag and 1063 u/l with a data flag.
 
Additional Manufacturer Narrative
Upon review of the analyzer's database, the last entry was from (b)(6) 2023.It is recommended to delete old entries to keep software performance up.It was determined that maintenance was due for lamp replacement, ventilation filter replacement, and probe/splash guard cleaning.Other reagents were found to have expired reagent packs.A review of the calibration trace determined the customer is using an expired calibrator.A review of control data showed that there is an expired control lot logged on the instrument.Only one level of control was used and was not performed daily, only once per week.A general reagent issue could be ruled out as the most recent control recovery was within range.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
For the complained sample, the ast measurement of 715 u/l and alt measurement of 1027 u/l were repeats that were performed automatically by the analyzer.The sample was repeated due to high ast, alt, and ggt values.The customer deemed the values measured from the second sample to be correct (ast = 717 u/l, alt = 1041 u/l).

Brand Name
ALTL
Common Device Name
NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18564149
Report Number1823260-2024-00204
Device Sequence Number8183415
Product Code CKA
UDI-Device Identifier04015630913862
UDI-Public04015630913862
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20764957322
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer01/25/2024
03/11/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date02/15/2024
03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown